# SDR HALA2009081100361

- Difficulty date: August 11, 2009
- Submitted: August 13, 2009
- Operation: Air carrier
- Aircraft: N586HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24259
- Aircraft time: 88,401 hours, 16,866 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Indicator
- Condition: Failed
- Location: Radio Altimeter
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - FIM 34331302 F/O RADIO ALTIMETER FAILED RA FLAG IN   
VIEW AND ADI (STEADY) NO LAND 3 ON AUTOLAND STATUS.  PERFORMED F/O'S RA OPS CK OK IAW MM 34-33-00.  PERFORMED MCDP GND TEST 30 CK OK IAW MM 22-00-02. LMP STATUS TO REMAIN ON LAND 3 MODE.
